# SDR SWIA200514457

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 19,313 hours, 28,453 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Inoperative
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

UPON LEVEL OFF AT 250 ELEVATOR TRIM WHEEL WOULD NOT ROLL FORWARD.  REMOVED AND REPLACED BOTH ELEVATOR TRIM ACTUATORS IAW 27-32-02.  OPERATIONAL CHECK GOOD.
